# SDR 07FDEA01101

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Sta 232
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT STA 232-243.5 STR 24R DOES NOT COMPLY WITH FAA APPROVED DATA.  REPAIRED AREA AT STA 232-243.5, STR 24R IAW SRM 53-30-3 FIG 14 SH 7.
